# SDR DALA2017120808496

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 82,624 hours, 36,605 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 674, L/P 3676744) F/A REPORTS 2R DOOR "ARMED" LITE STILL ILLUMINATED WHEN IT SHOULD BE DISARMED. CLEARED DEBRIS FROM GIRT BAR BRACKET.
